Q:

What are the health side effects of eating too many cough drops?

A:

Quick Answer

Some of the side effects of eating too many cough drops include rapid or shallow breathing, abdominal pain, nausea, vomiting, rapid heart beat or dizziness. While it's possible to experience these symptoms, people are not likely to consume enough cough drops to cause any serious harm.

Continue Reading
What are the health side effects of eating too many cough drops?
Credit: f-oxymoron CC-BY-2.0

Full Answer

The primary active ingredient in most medicated cough drops is menthol, which is the ingredient that would cause any negative side effects. It is, however, more likely for people to experience indigestion before any more serious side effects would take place. If someone is deeply concerned about the possibility of over-consumption, it's possible to find cough drops that are not mentholated.

Learn more about Medications & Vitamins

Related Questions

  • Q:

    What are some benefits and side effects of using Kaopectate?

    A:

    Kaopectate is a drug that is beneficial when it successfully treats upset stomach, diarrhea, heartburn, nausea and indigestion; however, it also carries potential side effects such as vomiting, tiredness, dizziness, constipation, abdominal pain, nausea and allergic reactions through rashes, reports WebMD and the Drugs online database. Kaopectate is prescribed in liquid and tablet form depending on patient's needs.

    Full Answer >
    Filed Under:
  • Q:

    What are the side effects of CuraMed?

    A:

    CuraMed may cause side effects such as dizziness and diarrhea because it contains turmeric, according to WebMD and EuroPharma. The product claims to provide up to 10 times more curcumin to the bloodstream, which may increase curcumin's side effects.

    Full Answer >
    Filed Under:
  • Q:

    What are some side effects of tumeric?

    A:

    Turmeric produces side effects such as diarrhea, nausea, upset stomach and dizziness in some people, reports WebMD. Additionally, in rare cases, turmeric has produced side effects such as anaphylaxis and contact dermatitis, as stated by Drugs.com

    Full Answer >
    Filed Under:
  • Q:

    What are the side effects of taking lisinopril?

    A:

    Potential side effects of lisinopril include cough, dizziness, headache, weakness and excessive fatigue, states MedlinePlus. Lisinopril may also cause nausea, diarrhea, rash, runny nose, sneezing and sexual problems. Reporting these side effects to a physician is recommended only if they are severe or unrelieved.

    Full Answer >
    Filed Under:

Explore